# SDR CALA2013100891872

- Difficulty date: October 5, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 46,379 hours, 17,927 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED ON COND PAGE AFT CARGO HEAT REG VLV GREEN & CLOSED, PIT TEMP 60.   WHEN SELECTING TEMP SELECTOR FULL WARM, TEMP VLV & REG VLV REMAIN CLOSED.  NO FAULTS DISPLAYED ON ECAM.   REPLACED REGULATOR & TRIM VLV, OPERATIONS CHECKED OK.
